A positive extension of Eilenberg's variety theorem for non-regular languages

A. Cano, J. Cantero, Ana Martínez-Pastor. A positive extension of Eilenberg's variety theorem for non-regular languages. Appl. Algebra Eng. Commun. Comput., 32(5):553-573, 2021. [doi]

Authors

A. Cano

This author has not been identified. Look up 'A. Cano' in Google

J. Cantero

This author has not been identified. Look up 'J. Cantero' in Google

Ana Martínez-Pastor

This author has not been identified. Look up 'Ana Martínez-Pastor' in Google